# SDR CA120216002

- Difficulty date: February 14, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Emb ERJ 190-100 IGW
- Aircraft time: 14,690 hours
- Engine: Ge CF3410E5A1
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Sensor
- Condition: Failed
- Location: Slat Skew
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

(CAN) SLATS FAILED IN THE FULL POSITION. GO-AROUND INITIATED DUE UNSTABLE APPROACH. FLIGHT DECLARED EMERGENCY.  SLAT FAIL CAUTION ON SHORT FINAL, SLAT FULL/FLAP 5 WHEN CAUTION, SLAT FULL/FLAP 2 FINAL LANDING CONFIG, DUE NO FLAP THREE AVAIL ON FINAL.  REPLACED DEFECTIVE SLAT/SKEW SENSOR BETWEEN SLATS 3 AND 4 ON RT OTBD WING IAW AMM 27-83-01, PB 401.  OPS TEST SERVICABLE. SLATS/FLAPS CYCLED SEVERAL TIMES WITH NO FAULTS.
